# SDR 2001FA0000385

- Difficulty date: October 3, 2001
- Submitted: October 6, 2001
- Operation: General aviation
- Make and model: Cessna 175A
- Aircraft serial: 56291
- Aircraft time: 2,183 hours
- Engine: Cont GO300C
- Engine time: 2,062 hours
- Propeller: Mcauly 1B175MFC
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 646279
- Condition: Cracked
- Location: Engine
- Component: Cylinder
- Component part number: CCST610CCA
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PREPARING TO INSTALL A NEW STEEL CYLINDER AND PISTON, NOTICED THAT THE NEW PISTON WAS CRACKED ALL THE WAY THROUGH THE FOURTH RING GROOVE.  THE PISTON SKIRT WAS ALSO BULGED IN THE AREA OF THE CRACK.
